Acta Informatica

, Volume 14, Issue 1, pp 87–106 | Cite as

Über separatoren in planaren graphen

  • Reiner Philipp
  • Ernst -Jürgen Prauß
Article

Separators in planar graphs

Summary

A family of planar graphs Hn is exhibited such that for all n
  1. 1)

    Hn is planar and has n nodes

     
  2. 2)

    every separator in the sense of Lipton, Rose and Tarjan [1] has at least \(\sqrt {\tfrac{7}{6}} \sqrt n\) nodes.

     

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1.
    Lipton, R.J., Tarjan, R.E.: A Separator Theorem for Planar Graphs. Siam J. Appl. Math., 36, 177–189 (1979)Google Scholar
  2. 2.
    Lipton, R.J., Tarjan, R.E.: Applications of a Planar Separator Theorem. 18th IEEE-FOCS, 162–170, 1977Google Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Reiner Philipp
    • 1
  • Ernst -Jürgen Prauß
    • 1
  1. 1.Fakultät Tür MathematikUniversität BielefeldBielefeld 1Germany (Fed. Rep.)

Personalised recommendations